# SDR UPS05843746

- Difficulty date: January 11, 2005
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 75,646 hours, 26,334 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 FUSELAGE SKIN CRACKED AT STA 1350 L35R.  CUT OUT DAMAGED SKIN, NDT VERIFIED, ALL DAMAGE REMOVED.  FAB FILLER FROM SHT2024T3-.071 & DOUBLER FROM SHT2024T3-.080 REF SRM 51-9-0, 53-2-1 FIG 8, 53-4-0 FIG 21A, 53-4-1 FIG 16.  INSTALLED REPAIR PER SRM 51-1-21, 51-1-20D, 51-1-8, 53-2-1 FIG 8.
